Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Apr 29, 2014, 6:43 PM EDT for Gladwin County, Michigan. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2014, 6:43 PM EDT (22:43 UTC)
- Expired
- Apr 29, 2014, 7:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 6:55 PM EDT | HAIL 0.5 | Gladwin, MI | |
| Apr 29, 7:17 PM EDT | HAIL 0.5 | 3 Nne Gladwin, MI | |
| Apr 29, 7:27 PM EDT | HAIL 0.25 | 8 E Beaverton, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
471
WUUS53 KAPX 292243
SVRAPX
MIC051-292330-
/O.NEW.KAPX.SV.W.0001.140429T2243Z-140429T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
643 PM EDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLADWIN COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 730 PM EDT
* AT 639 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLEMAN...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. SEVERAL REPORTS OF LARGE HAIL HAVE BEEN
RECEIVED FROM ROSEBUSH AND BLANCHARD IN ISABELLA COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLADWIN...BEAVERTON...WINEGARS...SKEELS...WOODEN SHOE VILLAGE...
RHODES...HOCKADAY AND BOWMANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4382 8461 4407 8461 4416 8443 4416 8417
4400 8417 4398 8416 4383 8416 4382 8418
4382 8436 4381 8437 4381 8460
TIME...MOT...LOC 2242Z 223DEG 36KT 4379 8462
HAIL...1.00IN
WIND...60MPH
$$
JZ4 follow-up statements
447
WWUS53 KAPX 292255
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
655 PM EDT TUE APR 29 2014
MIC051-292330-
/O.CON.KAPX.SV.W.0001.000000T0000Z-140429T2330Z/
GLADWIN MI-
655 PM EDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GLADWIN COUNTY
UNTIL 730 PM EDT...
AT 652 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVERTON...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLADWIN...SKEELS...WINEGARS...WOODEN SHOE VILLAGE...HOCKADAY...RHODES
AND BOWMANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4382 8461 4407 8461 4416 8443 4416 8417
4400 8417 4398 8416 4383 8416 4382 8418
4382 8436 4381 8437 4381 8460
TIME...MOT...LOC 2255Z 234DEG 37KT 4385 8445
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JZ335
WWUS53 KAPX 292309
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
709 PM EDT TUE APR 29 2014
MIC051-292330-
/O.CON.KAPX.SV.W.0001.000000T0000Z-140429T2330Z/
GLADWIN MI-
709 PM EDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GLADWIN COUNTY
UNTIL 730 PM EDT...
AT 705 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINEGARS...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WOODEN SHOE VILLAGE...HOCKADAY...RHODES AND BOWMANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4381 8455 4407 8461 4416 8443 4416 8417
4400 8417 4398 8416 4383 8416 4382 8418
4382 8436 4381 8437
TIME...MOT...LOC 2309Z 234DEG 34KT 4393 8434
HAIL...1.00IN
WIND...60MPH
$$
JZ782
WWUS53 KAPX 292319
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
719 PM EDT TUE APR 29 2014
MIC051-292330-
/O.CON.KAPX.SV.W.0001.000000T0000Z-140429T2330Z/
GLADWIN MI-
719 PM EDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GLADWIN COUNTY
UNTIL 730 PM EDT...
AT 714 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BOWMANVILLE TO 6 MILES SOUTHWEST OF RHODES...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RHODES AND NORTHEASTERN GLADWIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4381 8446 4411 8453 4416 8443 4416 8417
4400 8417 4398 8416 4383 8416 4382 8418
4382 8436 4381 8437
TIME...MOT...LOC 2319Z 234DEG 34KT 4415 8430 4388 8423
HAIL...1.00IN
WIND...60MPH
$$
JZ766
WWUS53 KAPX 292331
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
731 PM EDT TUE APR 29 2014
MIC051-292341-
/O.EXP.KAPX.SV.W.0001.000000T0000Z-140429T2330Z/
GLADWIN MI-
731 PM EDT TUE APR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR GLADWIN COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4381 8446 4411 8453 4416 8443 4416 8417
4400 8417 4398 8416 4383 8416 4382 8418
4382 8436 4381 8437
TIME...MOT...LOC 2319Z 234DEG 34KT 4415 8430 4388 8423
$$
JZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:23 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 29, 4:23 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 423 PM EDT TUE APR 29 2014 .SYNOPSIS... ISSUED AT 346 PM EDT TUE APR 29 2014 A LARGE AREA OF LOW PRESSURE WILL SLOWLY MEANDER THROUGH THE WESTERN GREAT LAKES OVER THE NEXT FEW DAYS. THIS WILL BRING SEVERAL MORE ROUNDS OF RAINFALL TO THE STATE THROUGH THE REST OF THE WEEK AND HEADING INTO THE WEEKEND...INCLUDING SOME THUNDERSTORMS TO PARTS OF LOWER MICHIGAN TONIGHT. TEMPERATURES WILL REMAIN WELL BELOW NORMAL ACROSS NORTHERN MICHIGAN THROUGH THE FIRST WEEK OF MAY. && .SHORT TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 346 PM EDT TUE APR 29 2014 ...SHOWERY TONIGHT... THE WELL ADVERTISED AREA OF LOW PRESSURE CONTINUES TO INCH TOWARD THE WESTERN GREAT LAKES. THIS SYSTEM WILL CONTINUE TO PLAGUE THE REGION OVER THE NEXT FEW DAYS. THE FIRST BATCH OF SYNOPTICALLY DRIVEN RAINFALL HAS JUST ABOUT CLEARED EASTERN UPPER MICHIGAN. THIS NOW LEAVES THE FORECAST AREA IN A TEMPORARY VOID. WARM/OCCLUDED FRONT CONTINUES TO PROGRESS NORTHWARD TOWARD THE FAR SOUTHERN FORECAST AREA. GRR RADAR AND SURFACE OBSERVATIONS INDICATES THAT A FEW SHOWERS AND EMBEDDED THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHWEST LOWER MICHIGAN IN DRY SLOT EVIDENT ON WATER VAPOR IMAGERY. THE MAIN SHORT TERM FORECAST CONCERNS REVOLVE AROUND POPS...THUNDERSTORM CHANCES AND SEVERE THREAT THROUGH TONIGHT. THE SMALL WINDOW FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS THE REGION (PRIMARILY SOUTHERN FORECAST AREA) APPEARS TO BE CLOSING ESPECIALLY DUE TO THE MITIGATION OF DRIER AIR (KEEPING SURFACE DEWPOINTS CAPPED IN THE LOWER 50S). SO DESPITE DECENT WIND FIELDS ALOFT...THE LACK OF SURFACE BASED INSTABILITY (DUE TO THE LATE ARRIVAL OF DAYTIME HEATING)...DO NOT ANTICIPATE SEVERE THUNDERSTORMS ACROSS THE REGION. THERE STILL COULD BE A STRONG STORM OR TWO...MAINLY SOUTH OF M-72 INTO THIS EVENING BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED WITH SCATTERED RAIN SHOWERS AND POSSIBLY EMBEDDED THUNDER EXPECTED. OTHERWISE...ISENTROPIC ASCENT IN COMBINATION WITH ANOTHER VORTICITY SPOKE IN THE WHEEL ROTATING AROUND THE UPPER LEVEL LOW PRESSURE SPINNING OFF TO OUR SOUTHWEST IS EXPECTED TO LEAD TO MORE SHOWER ACTIVITY OVERNIGHT. RAINFALL AMOUNTS OF A QUARTER OF AN INCH OR LESS EXPECTED. TEMPERATURES WILL BE VERY TRICKY WITH LOTS OF SPOTS RISING INTO AND THROUGH THE 50S INTO THIS EVENING THEN SLOWLY DROPPING BACK INTO THE 40S FOR LOWS WEDNESDAY MORNING. && .LONG TERM...(WEDNESDAY THROUGH TUESDAY) ISSUED AT 346 PM EDT TUE APR 29 2014 WEDNESDAY THROUGH FRIDAY...BAROCLINIC LOW WITH SFC LOW PRESSURE CENTERED OVER LOWER MICHIGAN AND SHORT WAVE OVER MINNESOTA/WISCONSIN WILL CONTINUE TO PRODUCE CATEGORICAL RAIN CHANCES WEDNESDAY AFTERNOON AND INTO THE EVENING HOURS AS PLUME OF GULF/ATLANTIC MOISTURE CONTINUES TO SPIN OVER THE GREAT LAKES REGION. AS THE GREATER ISENTROPIC LIFT MOVES EAST AND MOISTURE ADVECTION ALONG THE 295K ISENTROPIC SURFACE BECOMES MORE PARALLEL TO QG PRESSURE SURFACES...RAIN SHOWERS WILL BE LIGHT AND MORE SPORADIC THROUGH THE MORNING AND EARLY AFTERNOON HOURS UNTIL AN UPPER LEVEL PIECE OF ENERGY WEDNESDAY AFTERNOON GENERATES SOME HEAVIER RAIN SHOWERS AND POSSIBLY EVEN A RUMBLE OR TWO OF THUNDER. WITH 0-6KM BULK SHEAR NEAR 40 KTS PERPENDICULAR TO A MAINLY EAST-WEST ORIENTED OCCLUDED FRONT OVER NORTHERN LOWER MICHIGAN...MID-LEVEL LAPSE RATES AROUND 6 C/KM...AND AMPLE MOISTURE...THUNDERSTORMS ARE NOT OUT OF THE QUESTION. BUT WITH NO SUNSHINE AND ONLY 200-400 J/KG OF SKINNY MLCAPE...MAIN THREAT WITH ANY THUNDERSTORMS THAT DO DEVELOP SHOULD BE MOSTLY HEAVIER BOUTS OF RAIN WITH ANY WIND/HAIL REPORTS STAYING BELOW SEVERE CRITERIA. TEMPERATURES WEDNESDAY AFTERNOON WILL STILL BE BELOW NORMAL FOR THIS TIME OF THE YEAR...WITH UPPER 40S OVER EASTERN UPPER AND MID TO UPPER 50S FOR NORTHERN LOWER. SYSTEM BEGINS TO BECOME BAROTROPIC THURSDAY WITH A NEGATIVELY TILTED UPPER LEVEL TROUGH NEARLY STATIONARY OVER NORTHERN MICHIGAN THROUGH FRIDAY CONTINUING RAIN CHANCES. HIGH TEMPERATURES MAINLY IN THE UPPER 40S TO LOW 50S. LOW TEMPERATURES THURSDAY AND FRIDAY NIGHT WILL BE IN THE UPPER 30S TO LOW 40S. SATURDAY AND SUNDAY...CHANCES OF SHOWERS CONTINUE AS ANOTHER SHORTWAVE TRAVERSES TROUGH THE NORTHERN GREAT LAKES REGION. HIGH CONFIDENCE IN RAIN BUT SPECIFIC TIMING AND INTENSITY HAS YET TO BE RESOLVED. SKIES SHOULD REMAIN CLOUDY THROUGH LATE SUNDAY NIGHT. TEMPERATURES CONTINUE WITH THE CURRENT TREND...HIGHS IN THE UPPER 40S TO MID 50S AND LOWS IN THE MID TO UPPER 30S. MONDAY AND TUESDAY...LOOKS TO BE THE BEST CHANCES OF THE WEATHER FINALLY DRYING OUT AND PATTERN BECOMING MORE ZONAL. DAYTIME TEMPERATURES WILL MODERATE SLIGHTLY...INTO THE UPPER 50S WITH LOWS STILL IN THE LOW TO MID 30S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 134 PM EDT TUE APR 29 2014 STACKED LOW PRESSURE SYSTEM CENTERED ACROSS THE FAR EASTERN PLAINS WILL WOBBLE ITS WAY INTO THE LOWER LAKES TONIGHT AND LINGER OVER THE NEXT FEW DAYS...SHOVING A WARM/OCCLUDED FRONT INTO NORTHERN MICHIGAN LATER THIS AFTERNOON AND EVENING. THIS SYSTEM WILL BRING NRN MICHIGAN SHOWERS AND POSSIBLE THUNDERSTORMS SOUTH. IFR CIGS AND SHOWERS (POSSIBLY TEMPO LIFR) ARE EXPECTED TO CONTINUE ACROSS APN AND PLN THROUGH THE TAF PERIOD. MEANWHILE ACROSS MBL AND TVC MVRF TO POSSIBLY IFR CIGS ARE EXPECTED TO LIFT FOR A TIME LATER THIS AFTERNOON AND EVENING...WITH THUNDERSTORMS ALSO POSSIBLE AS THE FRONT APPROACHES FROM THE SOUTH. VCTS CONTINUES AT MBL AND TVC. THE BEST TIMES STILL APPEAR TO BE BETWEEN 20Z THIS AFTERNOON THROUGH 03Z THIS EVENING. THE PRIMARY THREAT IS DAMAGING WINDS IN EXCESS OF 60 MPH...BUT THERE IS A SMALL CHANCE FOR AN ISOLATED TORNADO AND SMALL HAIL. LOW LEVEL WIND SHEAR WILL CONTINUE THROUGH TONIGHT AS WELL. LOW CIGS (POSSIBLE FOG) AND SHOWERS ARE THEN EXPECTED TO CONTINUE LATER TONIGHT INTO WEDNESDAY ACROSS ALL TAF SITES. && .MARINE... ISSUED AT 346 PM EDT TUE APR 29 2014 SURFACE PRESSURE GRADIENT CONTINUES TO WANE AS LOW PRESSURE INCHES TOWARD THE REGION. AS A RESULT WINDS WILL CONTINUE TO DECREASE TONIGHT. HOWEVER...CONTINUED GUSTINESS IS EXPECTED THROUGH LATER THIS EVENING...ESPECIALLY WITH FUNNELING THROUGH THE STRAITS SO SMALL CRAFT ADVISORIES HAVE BEEN EXTENDED THROUGH LATER THIS EVENING. WINDS ARE EXPECTED TO BE UNDER ADVISORY CRITERIA WEDNESDAY THROUGH THE END OF THE WEEK AS LOW PRESSURE HANGS OVER THE REGION. && .HYDROLOGY... ISSUED AT 346 PM EDT TUE APR 29 2014 GENERAL QUARTER TO THREE QUARTERS OF AN INCH RAINFALL TODAY. AREA RIVERS HAVE RISEN A BIT BUT REMAIN BELOW FLOOD STAGE. THIS IS EXPECTED TO REMAIN THE CASE...THOUGH WILL HAVE TO BE MONITORED IN CASE HEAVIER SHOWERS OR THUNDERSTORMS (THROUGH WEDNESDAY) IMPACT RIVERS OVER THE NEXT WEEK. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LHZ345>347. LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ341-342. LS...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LSZ321-322. && SYNOPSIS...ADAM SHORT TERM...AS LONG TERM...TL AVIATION...AS HYDROLOGY...AS MARINE...AS
Hazardous weather outlook, Apr 29, 4:45 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 445 PM EDT TUE APR 29 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 301200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 445 PM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN THROUGH TONIGHT. THERE IS A SMALL CHANCE FOR ISOLATED STRONG THUNDERSTORMS LATER THIS AFTERNOON AND EARLY THIS EVENING...MAINLY ALONG AND SOUTH OF M-72. ANY STORMS THAT DEVELOP MAY PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS REMAIN POSSIBLE ACROSS MUCH OF NORTHERN LOWER MICHIGAN ON WEDNESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT COULD CONTAIN LOCALLY HEAVY RAINFALL. RIVER LEVELS ARE EXPECTED TO RUN HIGH INTO LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE THROUGH THE WORK WEEK. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV TWITTER: TWITTER.COM/NWSGAYLORD. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. AJS
In the hours before
Special weather statement, Apr 29, 6:18 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 618 PM EDT TUE APR 29 2014 MIZ041-292245- GLADWIN MI- 618 PM EDT TUE APR 29 2014 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF CLARE...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL APPROACH SOUTHWEST GLADWIN COUNTY AFTER 630 PM. THE STORM IS EXPECTED TO WEAKEN...HOWEVER...HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEARING BEAVERTON AROUND 645 PM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JZ
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.